Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A model of Euclidean $2$-space
HTML articles powered by AMS MathViewer

by M. S. Krishna Sastry PDF
Proc. Amer. Math. Soc. 28 (1971), 114-118 Request permission

Abstract:

In this paper a model of Euclidean $2$-space, called the spin model, is introduced. To each complex-valued function $f$ defined in an open subset of the complex plane is associated a function $\tilde f$ mapping an open subset of the spin model space into the two-dimensional real vector space of two-rowed real column matrices. Cauchy’s theorem and Cauchy’s integral formula for an analytic function $f$ are written as theorems involving the function $\tilde f$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.81
  • Retrieve articles in all journals with MSC: 30.81
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 28 (1971), 114-118
  • MSC: Primary 30.81
  • DOI: https://doi.org/10.1090/S0002-9939-1971-0284595-9
  • MathSciNet review: 0284595